Research

Minimization Methods for Quasi-Linear Problems with an Application to Periodic Water Waves


Reference:

Buffoni, B., Sere, E. and Toland, J. F., 2005. Minimization Methods for Quasi-Linear Problems with an Application to Periodic Water Waves. SIAM Journal on Mathematical Analysis (SIMA), 36 (4), pp. 1080-1094.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBuffoni, B., Sere, E. and Toland, J. F.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7176

Export

Actions (login required)

View Item